Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 68, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 8:20 PM EDT for 10 counties in Georgia. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2013, 8:20 PM EDT (00:20 UTC)
- Expired
- Mar 18, 2013, 9:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 73 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 8:41 PM EDT | TSTM WND DMG | Dublin, GA | NUMEROUS TREES DOWN ACROSS COUNTY. |
| Mar 18, 8:45 PM EDT | TSTM WND DMG | Dublin, GA | NUMEROUS TREES DOWN ACROSS THE NORTH AND EAST PARTS OF THE COUNTY...GENERALLY NORTH OF I-16. SOME TREES HIT A FEW STRUCTURES. |
| Mar 18, 8:56 PM EDT | HAIL 1 | Norristown, GA | MEDIA REPORTED QUARTER SIZED HAIL IN NORRISTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:16 PM EDT | Tornado Watch | SPC | 6 hr |
| Mar 18, 7:29 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927
WUUS52 KFFC 190020
SVRFFC
GAC091-107-163-167-175-209-271-283-309-315-190100-
/O.NEW.KFFC.SV.W.0068.130319T0020Z-130319T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT MON MAR 18 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DODGE COUNTY IN CENTRAL GEORGIA
LAURENS COUNTY IN CENTRAL GEORGIA
MONTGOMERY COUNTY IN CENTRAL GEORGIA
NORTHERN TELFAIR COUNTY IN CENTRAL GEORGIA
WHEELER COUNTY IN CENTRAL GEORGIA
NORTHEASTERN WILCOX COUNTY IN CENTRAL GEORGIA
EMANUEL COUNTY IN EAST CENTRAL GEORGIA
SOUTHERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
JOHNSON COUNTY IN EAST CENTRAL GEORGIA
TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 900 PM EDT
* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES WEST OF WRIGHTSVILLE TO DEXTER
TO 17 MILES WEST OF EASTMAN...MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHESTER...DUBLIN...EAST DUBLIN...RENTZ...CADWELL...RHINE...
BARTOW...WADLEY...ADRIAN...CHAUNCEY...MILAN...SUMMERTOWN...
SWAINSBORO...SOPERTON...HELENA...MCRAE...NUNEZ...TARRYTOWN...
SCOTLAND...ALAMO...TWIN CITY...GLENWOOD...GARFIELD...UVALDA...
HIGGSTON...ALSTON...AILEY...LUMBER CITY...STILLMORE...OAK PARK AND
MOUNT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3251 8215 3231 8223 3229 8235 3235 8241
3195 8248 3187 8274 3198 8328 3226 8335
3244 8315 3250 8318 3268 8303 3281 8282
3277 8276 3282 8253 3299 8254 3296 8227
3284 8231 3282 8215 3260 8200
TIME...MOT...LOC 0020Z 281DEG 56KT 3271 8278 3247 8308
3224 8341
$$1 follow-up statement
137
WWUS52 KFFC 190044
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT MON MAR 18 2013
GAC091-209-271-315-190052-
/O.CAN.KFFC.SV.W.0068.000000T0000Z-130319T0100Z/
WILCOX GA-TELFAIR GA-MONTGOMERY GA-DODGE GA-
844 PM EDT MON MAR 18 2013
...THE SEVERE THUNDERSTORM WARNING FOR DODGE...MONTGOMERY...NORTHERN
TELFAIR AND EAST CENTRAL WILCOX COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED OR HAS MOVED OUT OF
THE WARNING AREA. ADDITIONAL STORMS MAY MOVE INTO AREAS SOUTH AND
EAST OF EASTMAN AFTER 930 PM EDT.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3260 8208 3234 8250 3231 8265 3224 8265
3215 8279 3224 8304 3236 8310 3269 8261
3282 8255 3282 8252 3289 8252 3298 8248
3295 8227 3284 8231 3281 8213 3265 8206
TIME...MOT...LOC 0042Z 282DEG 54KT 3296 8232 3267 8248
3227 8302
$$
GAC107-163-167-175-283-309-190100-
/O.CON.KFFC.SV.W.0068.000000T0000Z-130319T0100Z/
WHEELER GA-TREUTLEN GA-LAURENS GA-JOHNSON GA-EMANUEL GA-JEFFERSON GA-
844 PM EDT MON MAR 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHERN JEFFERSON...EMANUEL...EASTERN JOHNSON...SOUTHERN
LAURENS...TREUTLEN AND NORTHWESTERN WHEELER COUNTIES...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOXLEY TO KITE TO CADWELL...
MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLUNDALE...ADRIAN...ROCKLEDGE...ORIANNA...LOWERY...DELLWOOD...
ORLAND...BLACKVILLE...COLEMANS LAKE...NORRISTOWN JUNCTION...CEDAR
GROVE...SUMMERTOWN...THREE POINTS...MODOC...NORRISTOWN...
SWAINSBORO...LOTHAIR...COVENA...GILLIS SPRINGS...BARNHILL...
SOPERTON...CANOOCHEE...FIVE POINTS...ZAIDEE...NUNEZ...LANDSBURG...
LEXSY...TWIN CITY AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3260 8208 3234 8250 3231 8265 3224 8265
3215 8279 3224 8304 3236 8310 3269 8261
3282 8255 3282 8252 3289 8252 3298 8248
3295 8227 3284 8231 3281 8213 3265 8206
TIME...MOT...LOC 0042Z 282DEG 54KT 3296 8232 3267 8248
3227 8302
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:54 PM EDT, 26 minutes earlier.
Area forecast discussion, Mar 18, 7:54 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT MON MAR 18 2013 .PREV DISCUSSION... /ISSUED 357 PM EDT MON MAR 18 2013/ SHORT TERM /TONIGHT THROUGH TUESDAY/... COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS ARE SURFACE BASED VS ELEVATED. AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY. AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL WEDGE FRONT. AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE. MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL FROPA. PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED. NLISTEMAA LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR FREEZING. 01 LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE 20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER. NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM. SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH SUBSEQUENT ISSUANCES. DEESE && .AVIATION... 00Z UPDATE... LINE OF TSRA MOVING THROUGH MCN AND CSG AT TAF TIME...EXPECT STRONG GUSTY WINDS /40KT AND HIGHER/ AND POSSIBLY HAIL...SHOULD BE OUT IN THE NEXT HOUR OR SO. CIGS AND VSBYS ARE UP AND DOWN AT TAF TIME...BUT EXPECT WIDESPREAD LOW MVFR TO IFR CIGS WITH MVFR VSBYS MOST OF THE NIGHT. EXPECT A QUICK CLEARING TREND TUESDAY MORNING...GENERALLY BY 12Z. NORTHWEST WINDS 10-15KT GUSTING AROUND 20KT FOR MOST OF THE DAY TUESDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TIMING OF CIGS. LOW ON POTENTIAL LIFR CIGS. MEDIUM ON WIND SHIFT TIMING. HIGH ON WIND SPEEDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 66 37 64 / 90 10 5 5 ATLANTA 46 62 40 61 / 90 5 5 5 BLAIRSVILLE 38 56 31 54 / 70 5 5 5 CARTERSVILLE 44 61 34 61 / 60 5 5 5 COLUMBUS 54 69 42 66 / 100 10 5 5 GAINESVILLE 44 63 38 60 / 90 5 5 5 MACON 56 70 39 67 / 100 20 5 5 ROME 43 62 34 61 / 30 5 10 5 PEACHTREE CITY 47 64 33 62 / 100 5 5 5 VIDALIA 60 74 46 68 / 80 30 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT TUESDAY FOR THE FOLLOWING ZONES: EMANUEL...JOHNSON...LAURENS...MONTGOMERY... TELFAIR...TOOMBS...TREUTLEN...WHEELER. TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...GLASCOCK...GREENE...HANCOCK...HOUSTON... JASPER...JEFFERSON...JONES...MACON...MARION...MONROE...MORGAN... MUSCOGEE...PEACH...PULASKI...PUTNAM...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WILCOX...WILKINSON. &&
Hazardous weather outlook, Mar 18, 8:11 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT MON MAR 18 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 811 PM EDT MON MAR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL GEORGIA TONIGHT... A LINE OF STRONG TO SEVERE STORMS CONTINUED TO MOVE ACROSS CENTRAL GEORGIA THIS EVENING. THIS LINE WILL CONTINUE SINKING SLOWLY SOUTH AND SHOULD BE OUT OF CENTRAL GEORGIA BY 3 AM. NUMEROUS REPORTS OF TREES DOWN...HAIL UP TO BASEBALL SIZE...AND PROPERTY DAMAGE HAVE BEEN REPORTED WITH THESE STORMS. THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS LINE AND THEREFORE THESE STORMS SHOULD MAINTAIN THEIR STRENGTH THROUGH 3 AM. IF YOU LIVE ACROSS CENTRAL GEORGIA SOUTH OF A LINE FROM COLUMBUS...TO MACON..TO WARRENTON...STAY ALERT TO THE LATEST WARNINGS AND BE PREPARED TO MOVE TO SAFETY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A QUICK MOVING STORM SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY THURSDAY NIGHT AND FRIDAY MORNING BRINGING A CHANCE OF RAIN OR SNOW TO EXTREME NORTH GEORGIA. ACCUMULATIONS SHOULD BE LIGHT. ANOTHER STORM SYSTEM WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS WEEKEND BRINGING A CHANCE THUNDERSTORMS SATURDAY AND AGAIN ON SUNDAY. SOME OF THE STORMS ON SUNDAY COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Mar 18, 7:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST 5 NNE CENTERVILLE 32.69N 83.65W
03/18/2013 M60.00 MPH BIBB GA ASOS
KMCN ASOS MEASURED 52KT GUST.
&&
TDPLocal storm report, Mar 18, 7:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND GST 2 NE WARNER ROBINS 32.64N 83.60W
03/18/2013 M56 MPH HOUSTON GA ASOS
KWRB MEASURED A 49KT WIND GUST.
&&
TDPLocal storm report, Mar 18, 8:12 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 4 S COLUMBUS 32.41N 84.99W
03/18/2013 E2.00 INCH RUSSELL AL PUBLIC
UP TO 2 INCH HAIL COVERING THE GROUND. HAIL FELL FOR 10
MINUTES.
&&
KFRANTZSpecial weather statement, Mar 18, 8:14 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT MON MAR 18 2013
GAZ074-076-085-086-097-098-109-190115-
814 PM EDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WASHINGTON...TREUTLEN...LAURENS...JOHNSON...DODGE...EMANUEL AND
JEFFERSON COUNTIES UNTIL 915 PM EDT...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES NORTHWEST OF DOWNS TO MONTROSE...
MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...TREUTLEN...LAURENS...JOHNSON...DODGE...EMANUEL AND
JEFFERSON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE CHAPPELLS MILL...MONTROSE...ROWLAND...DUDLEY...
TENNILLE...DEXTER...TUCKERS CROSSROAD...DOWNS...HARLOW...HARRISON...
EAST DUBLIN...DUBLIN...DONOVAN...WRIGHTSVILLE AND GRANGE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
3231 8223 3229 8231 3229 8235 3235 8241
3232 8260 3243 8318 3244 8319 3243 8315
3258 8323 3271 8296 3312 8267 3306 8228
3293 8227 3284 8231 3282 8215 3259 8200
TIME...MOT...LOC 0014Z 277DEG 40KT 3316 8274 3279 8292
3251 8313Local storm report, Mar 18, 8:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG WOODSTOCK 34.10N 84.52W
03/18/2013 CHEROKEE GA 911 CALL CENTER
A FEW TREES WERE BLOWN DOWN OR SNAPPED IN THE WOODSTOCK
AREA.
0600 PM HAIL FAIRMOUNT 34.44N 84.70W
03/18/2013 E0.75 INCH GORDON GA 911 CALL CENTER
THE PUBLIC REPORTED DIME SIZED HAIL IN THE FAIRMOUNT
AREA.
&&
KFRANTZLocal storm report, Mar 18, 8:18 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 2 W HILLTOP 33.10N 84.47W
03/18/2013 PIKE GA EMERGENCY MNGR
PIKE COUNTY EM RELAYED A REPORT OF TREES DOWN AND A BARN
DESTROYED IN THIS AREA.
&&
AGIBBSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 30 min |
| Mar 18, 8:14 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen | 61 min |
| Mar 18, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 34 min |
| Mar 18, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 37 min |
| Mar 18, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 61 min |
| Mar 18, 8:53 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 37 min |
| Mar 18, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 52 min |
| Mar 18, 9:43 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 32 min |
| Mar 19, 3:49 PM EDT | Freeze Watch | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.